# SDR ASOA201201297

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 19,355 hours, 13,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  RELAMPED AND OPS CHECKED GOOD IAW AMM 33-51-00.
